IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Ryuji Koga
Vice Chair Hiroshi Inoue
Secretary Qiang Chen, Yasuo Hashimoto
Assistant Kimitoshi Murano, Yoshifumi Shimoshio

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Kiyomichi Araki
Vice Chair Osamu Hashimoto
Secretary Ichihiko Toyoda, Ken-ichi Maruhashi
Assistant Tadashi Kawai, Koji Wada

Conference Date Thu, Oct 27, 2005 09:30 - 16:40
Fri, Oct 28, 2005 09:20 - 16:25
Topics  
Conference Place VBL, Akita University 
Address 1-1, Tegatagakuen-cho, Akita-shi, 010-8502 Japan.
Transportation Guide City bus for University Hospital (Daigaku Byoin) via Tegata-Yama Danchi. Get off at the bus stop in front of Akita University (Akita Daigaku mae). It is less than 2 kilometers from Akita Station, and takes about 15 minutes on foot.
http://www.akita-u.ac.jp/english/
Contact
Person
Prof. Hiroshi Inoue
018-889-2491
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter, IEEE EMC Society Sendai Chapter, and URSI Commission-E, K Japanese Committee. And the conference is held in cooperation with IEICE Technical Committee on Human Phantoms for Electromagnetics (HPEM).
Announcement Please join us for a reception.

Thu, Oct 27 AM 
09:30 - 09:35
  09:30-09:35 Address ( 5 min. )
Thu, Oct 27 AM 
09:35 - 10:50
(1) 09:35-10:00 SAR Estimation by Multi-Point Measurement with Optical Fiber Thermometer Yoji Sugama, Yoshinobu Okano, Minoru Abe (Musashi Institute of Technology)
(2) 10:00-10:25 Complex permittivity measurement of liquid by free space reflection method Masahiro Hanazawa, Kaori Fukunaga, Atsuhiro Nishikata, Soichi Watanabe (NiCT)
(3) 10:25-10:50 A Study on Wave Absorber Composed of Multiple Wires Installed between ETC Lanes Takeru Ozawa, Takuya Nakamura, Kouta Matsumoto (Aoyama Gakuin Univ.), Takahiro Aoyagi (Tokyo Institute of Tech.), Osamu Hashimoto (Aoyama Gakuin Univ.), Takashi Miyamoto (Kobe Steel)
  10:50-11:00 Break ( 10 min. )
Thu, Oct 27 AM 
11:00 - 12:15
(4) 11:00-11:25 A study on balance-unbalance conversion factor and leaked electric field of power line for power line communication Yosuke Watanabe, Masamitsu Tokuda (Mi-Tech)
(5) 11:25-11:50 Calibration services of RF & microwave impedance standards and evaluation of residual uncertainties in calibrated vector network analyzer Masahiro Horibe, Masaaki Shida, Koji Komiyama (AIST-NMIJ)
(6) 11:50-12:15 Development of the Support Tool of Wireless Communication System Base Station Installation Yoshiharu Hiroshima, Atsushi Sakurai, Yoshiharu Akiyama, Hiroshi Yamane (NTT)
  12:15-13:30 Lunch Break ( 75 min. )
Thu, Oct 27 PM 
13:30 - 14:45
(7) 13:30-13:55 Calibration of the EMI Antenna using a Calculable Loop Antenna Yoshihiko Nakajima (Tohoku Univ.), Katsumi Fujii (NICT), Akira Sugiura, Yasushi Matsumoto (Tohoku Univ.), Yukio Yamanaka (NICT)
(8) 13:55-14:20 Condition for the Non-Invasiveness of Coaxial Type Electric Field Probe (The Second) Takashi Kasuga, Hiroshi Inoue (Akita Univ.)
(9) 14:20-14:45 Detection of AC magnetic fields up to 1 GHz by a High-Frequency-Carrier Type Magnetic Probe Kenji Tan, Kiyoshi Yamakawa, Takashi Komakine (AIT), Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
  14:45-15:00 Break ( 15 min. )
Thu, Oct 27 PM 
15:00 - 16:40
(10) 15:00-15:25 The Higher-Frequency Wideband VCO with Triple Tuned Circuits Masaomi Tsuru, Kenji Kawakami, Kazuhiro Miyamoto, Masafumi Nakane, Moriyasu Miyazaki (Mitsubishi Electric Corp.)
(11) 15:25-15:50 Gain Characteristics Variation by Input Unbalance for Multi-Stage Differential Amplifier Shintaro Shinjo, Hiroomi Ueda, Kazutomi Mori, Morishige Hieda (Mitsubishi Electric Corp.), Masahiro Inoue (Mitsubishi Electric Engineering Corp.), Noriharu Suematsu (Mitsubishi Electric Corp.)
(12) 15:50-16:15 A Study on feedback by power routs in a high frequency power amplifier Naoyuki Yamashita, Hiroshi Inoue (Akita Univ.), Takashi Ono (Akita Electronics Systems)
(13) 16:15-16:40 A lumped-element power divider with harmonic suppression in the VHF band Yukihiro Tahara, Koji Yamanaka, Ken-ichi Harada, Hideyuki Oh-hashi (Mitsubishi Electric Corp.)
  16:40-16:50 Information ( 10 min. )
Fri, Oct 28 AM 
09:20 - 16:50
Fri, Oct 28 AM 
09:20 - 10:35
(1) 09:20-09:45 Experimental Evaluation of EM Wave Suppressions by Lattice Array of Metallic Pipes
-- Experimental Evaluation of EM Wave Suppression Screen --
Akira Saito, Takeshi Saito, Kazuo Aizawa, Hiroshi Echigo (Tohoku Gakuin Univ.)
(2) 09:45-10:10 Measurement of unwanted emissions of radar systems by ITU-R Method Kouichi Sebata, Yoshiyuki Miyazawa, Hironori Kitazawa, Sadaaki Shiota, Yukio Yamanaka (NICT)
(3) 10:10-10:35 Range Measurement using symmetrical traiangular modulation signal in ultrasonic FMCW system Yoshimasa Daido (KIT), Masanori Kunita (ALOKA)
  10:35-10:45 Break ( 10 min. )
Fri, Oct 28 AM 
10:45 - 12:00
(4) 10:45-11:10 Asymmetry of printed pattern wires in differential mode excitation and common-mode current Yoshio Kami (Univ. of Electro-Commun.)
(5) 11:10-11:35 Analysis of Multilayered Power-Distribution Planes with Via Structures Using SPICE Naoki Kobayashi, Takashi Harada (NEC), Takahiro Yaguchi (NEC Informatec Systems)
(6) 11:35-12:00 Undesired Electromagnetic Radiation from a Printed Circuit Board with a Connected Feed Cable Yoshiki Kayano, Motoshi Tanaka, Hiroshi Inoue (Akita Univ.)
  12:00-13:20 Lunch Break ( 80 min. )
Fri, Oct 28 PM 
13:20 - 14:35
(7) 13:20-13:45 Emission from printed circuit board with ground plate with side plates Teruo Tobana, Takayuki Sasamori, Kohshi Abe (Akita Pref. Univ.)
(8) 13:45-14:10 Analysis of varistors by using equivalent circuit Mahmudul Kabir, Masafumi Suzuki, Noboru Yoshimura (Akita Univ.)
(9) 14:10-14:35 A Study on the characteristics of quarter wavelength resonator with shielding Atsushi Sasaki, Hiroshi Inoue (Akita Univ.), Takashi Ono (Akita Electronics Systems)
  14:35-14:45 Break ( 10 min. )
Fri, Oct 28 PM 
14:45 - 16:25
(10) 14:45-15:10 Fundamental Study on Equivalent Circuit Analysis of MSL Resonators with Dielectric Rods Kouji Shibata, Kyouhei Sasaki (Hachinohe I.T.), Koji Wada (Univ. of Electro-Commun.), Osamu Hashimoto (Aoyama Univ.)
(11) 15:10-15:35 - -, Koichiro Takemura, Koji Wada, Takashi Iwasaki (UEC)
(12) 15:35-16:00 Bandpass Waveguide Filter Constructed by Windows Having Resonant Characteristic with Attenuation Poles Masataka Ohira, Hiroyuki Deguchi, Mikio Tsuji, Hiroshi Shigesawa (Doshisha Univ.)
(13) 16:00-16:25 UWB Pulse Generation and Reshaping Using UWB Bandpass Filters Keren Li, Daisuke Kurita, Toshiaki Matsui (NICT)
  16:25-16:30 Closing Address ( 5 min. )

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Kimitoshi Murano
(Dept. of Communications Eng., School of Information Technology and Electronics, Tokai University)
1117, Kitakaname, Hiratsuka-shi, Kanagawa, 259-1292 Japan
TEL0463-58-1211 ext.4082 FAX0463-58-8320
ccu-i 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Koji Wada(UEC)
TEL:0424-43-5212,FAX:0424-43-5212
E-:eec 


Last modified: 2005-12-08 23:18:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to MW Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan